MAUDE Adverse Event Report: ARTHREX, INC. BB-TAK, THREADED, STRL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BB-TAK, THREADED, STRL; ORTHOPEDIC MANUAL SURG INSTR
Model Number BB-TAK, THREADED, STRL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05-jan-2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-13226ts bb-tak tip broke while fixing the plate.The broken tip could not be retrieved.This occurred during use in a orif case with no patient effect.No delay in case.

Brand Name
BB-TAK, THREADED, STRL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24114821
Report Number1220246-2026-00247
Device Sequence Number21256899
Product Code LXH
UDI-Device Identifier00888867198609
UDI-Public(01)00888867198609(11)250601(17)300531(10)5105159234
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBB-TAK, THREADED, STRL
Device Catalogue NumberAR-13226TS
Device Lot Number5105159234
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown